# SDR QXEA2017011200004

- Difficulty date: January 12, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 37,467 hours, 39,343 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 697071003
- Part serial: 2884
- Condition: Defective
- Location: Nr 1 Propeller
- Part time: 19,461 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION ILLUMINATED. RAN CHECKLIST. PROP DEICE CAUTION ILLUMINATED AGAIN. RETURNED TO FIELD. LANDING UNEVENTFUL. REPLACED NR 1 PROP NR 2 BLADE IAW TASK 6611005. RETURNED TO SERVICE.
